Chest Pain After Taking Stomach Acid Medication?

Illustration of Chest Pain After Taking Stomach Acid Medication?
Illustration: Chest Pain After Taking Stomach Acid Medication? health.harvard.edu

Good morning, I want to ask this, my brother has a stomach ulcer for a long time until he loses weight and after treatment is given tab, epexol, taxime, dumin … 7 hours later I feel chest pain, maybe because of the side effects of the drug or an increase in stomach acid levels , if given a drug to relieve chest pain like isdn is it okay? “Or given other drugs that do not interfere with the previous ulcer drug work ,, thanks

1 Answer:

Hello Wahyusar,


Thank you for asking HealthReplies.com.

Chest pain there are many possible causes. If you view from the history of treatment that your brother lived before, it is possible that chest pain occurs related to drug side effects. It could also be that the chest pain that your sister is experiencing is related to the symptoms of heartburn (gastritis) that he experienced but has not improved completely. In addition, there are still many possible causes of chest pain, for example fibromyalgia, reflux of stomach acid into the esophagus, peptic ulcers, bronchitis, pneumonia, pleurisy, heart attacks, nerve nerves, panic attacks, and so on.


Because there are so many possible causes of chest pain, treatment should not be carelessly given without a direct examination from a doctor. Moreover, if this treatment is done by administering hard drugs such as ISDN (isosorbid dinitrate). It is feared that improper drug administration can actually aggravate your sister's condition.


Try to help your sister reduce her complaints with the following steps:

Compress the thoracic chest with warm water
Ask your sister to rest more
Remind your sister to eat more regularly, in small portions but often (3 to 5 hours), don't give your brother acid, oily, spicy, coconut milk, or even caffeine-containing drinks.
Help calm your sister's mind, so it doesn't stress
Do not carelessly give your sister any medicine or supplement without doctor's advice

If chest pain still does not improve with the above steps, or other more serious complaints appear, such as vomiting, spasms, pale, palpitations, weakness, etc., check your sister's doctor or doctor in internal medicine to give a solution the best huh ..


I hope this helps.

: by

Related Question

How Many Times Are You Given MPASI?

How Many Times Are You Given MPASI?

(1 year ago)

For the first mpasi given how many times a day?...

Head Often Dizzy To Anxiety And Frequent Bowel Movements?

Head Often Dizzy To Anxiety And Frequent Bowel Movements?

(11 months ago)

Good afternoon doctor, I want to ask, I have experienced this in the last month ,, I often have dizzy headaches, I often feel anxious, and that’s all I feel when going to def...

Can You Ask For A Referral To A Specialist For Examining A Child’s Neck Lump?

Can You Ask For A Referral To A Specialist For Examining A Child’s Neck Lump?

(1 year ago)

morning, today I plan to bring my child to see a doctor because my child has a small lump in his neck 3 days so he is bigger and sicker, usually when I press on he feels pain. the ...

Leave a Reply

Your email address will not be published. Required fields are marked *